MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550250-23
Medical Device Problem Codes Material Rupture (1546); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: guide wire: pressure wire x, guide cath: profit 6f fl 3.5.Evaluation summary: visual and functional inspections were performed on the returned device.The reported balloon rupture confirmed.The reported difficulty to deploy the stent could not be tested due to the condition of the returned device.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a 75% stenosed lesion in the distal left anterior descending artery with no calcification.Following pre-dilatation, a 2.5x23mm xience sierra stent was being deployed; however, the balloon ruptured during the first inflation at 9 atmospheres.Post-dilatation with a 2.5x12mm non-abbott balloon catheter was performed to successfully deploy the stent.There were no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8057028
Report Number2024168-2018-08658
Device Sequence Number1787324
Product Code NIQ
UDI-Device Identifier08717648227110
UDI-Public08717648227110
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2021
Device Catalogue Number1550250-23
Device Lot Number8062541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;